MathSciNet Relay Station
MathSciNet bibliographic data
MR897244 65M10 (35L65 76-08 76L05)
Harten, Ami; Engquist, Björn; Osher, Stanley; Chakravarthy, Sukumar R. Uniformly high-order accurate essentially nonoscillatory schemes. III. J. Comput. Phys. 71 (1987), no. 2, 231–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement